# SDR USAA2013070200014

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 33,087 hours, 22,785 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D554710020000000
- Part serial: TS2726
- Condition: Saturated
- Location: Rudder
- Part time: 33,087 hours, 22,785 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -4 AREAS OF MOISTURE INGRESS ON RT SIDE OF RUDDER BETWEEN RUDDER STA 206 THRU TOP OF RUDDER ALONG T/E.  REPLACED RUDDER IAW AMM 27-21-41.
